MAUDE Adverse Event Report: MEDTRONIC IRELAND ARES¿; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC IRELAND ARES¿; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 95001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information regarding a shunt.It was reported the patient was recovering from a brain tumor (medulloblastoma).It was stated the device was externalized as the patient was going through radiotherapy.They were going to internalize it maybe on (b)(6) 2025.This was clarified indicating that the shunt was still in place and that the exit was out of the abdomen to a bag.It was indicated the patient had cerebral mutism and was unable to communicate but sometimes maybe slight head nod to yes/no questions.The patient was also having problems with over or under draining as they were having slit ventricles, then huge ventricles.They have not found a decent drain open schedule.It was indicated that the patient has had multiple post operative problems.10 weeks after the medulloblastoma was removed, the patient was still minimally responsive.Every ct scan showed enlarged or slit ventricles.The patient now had multiple blood clots in their cerebral vessels.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARES¿
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key22418309
Report Number9612164-2025-03329
Device Sequence Number8760959
Product Code JXG
UDI-Device Identifier00643169762664
UDI-Public(01)00643169762664(17)250911(10)0012184216
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K110560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/11/2025
Device Model Number95001
Device Catalogue Number95001
Device Lot Number0012184216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/07/2025
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age7 YR
Patient SexMale
Patient Weight31 KG